Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lax4life13

afraid of purging...

Recommended Posts

Hi I'm new here and I just went to my dermatologist and was prescribed doxy, retin-a micro .1 and clindamycin. The retin-a micro is for nite and the clindamycin for the day. I just started using the retin-a micro and I have been using the doxy and clindamycin for a couple days and my skin looks great.

I am worried that the retin-a micro will cause purging and winter formal is coming up soon and I'd really hate to have a bad breakout during it because of all of the pictures...do you think this will cause my skin to purge?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×